# SDR REXA2022072001611

- Difficulty date: July 15, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: SH670318221
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL, STRINGER 21L, FS310-333 CORRODED BER.	REPLACED BACKUP SILL, STRINGER 21L, FS310-333.
